MAUDE Adverse Event Report: COSMAN MEDICAL CANNULA

COSMAN MEDICAL CANNULA
Model Number RFK-C101020S-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 07/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to bsn because it was discarded by the medical facility.
 
Event or Problem Description
A report was received that a patient experienced elevated, itchy red bumps two to ten days after the procedure.The bumps appeared to be similar to mosquito bites.It is not known if treatment was provided.No further information can be obtained.

Brand Name
CANNULA
Common Device Name
CANNULA
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6748488
Report Number3006630150-2017-02655
Device Sequence Number13666669
Product Code GXI
UDI-Device Identifier00813250010756
UDI-Public(01)00813250010756(11)170605(17)210512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/12/2021
Device Model NumberRFK-C101020S-P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;